# SDR 00FDEA00501

- Difficulty date: July 27, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 41,889 hours, 20,420 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fastener
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB PIVOT SUPPORT, LOWER HALF, HAS 2 BROKEN FASTENERS WHERE PRIMARY AND SECONDARY ATTACH TO UPPER EDGE OF LOWER TORQUE BOX.  (Y) 2122.8 (X) -41.7 INSIDE DOOR 316BB.  *S/D*  REMOVED AND REPLACED FASTENERS PER SRM 53-00-01.
